# SDR IPXA2023102072732

- Difficulty date: October 20, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 23,809 hours, 14,993 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVACUATION SLIDE ARMING WARNING LIGHT FLASHES CONTINUOUSLY IN FLIGHT PERFORMED OPS CHECK OF DOOR ARMING WITH REF. TO AMM 52-10-00. NO DEFECTS NOTED AT THIS TIME. OK FOR SERVICE.
